Got a Medical Question? Ask a Doctor Online!
Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.
I am sorry you have been in pain for so long.
you should be seeing a pain management doctor
it sounds like you are depressed as well. you may benefit from antidepression medications like cymbalta or elavil which can help decrease some nerve pain as well.
you shouldn't stop the valium and hydrocodone suddenly or else you will have withdraw symptoms
you need to talk to your doctor about slowly tapering down the valium and hydrocodone to stop these medications
you may benefit from a spine TENs unit or an implanted spinal stimulator to help decrease spine pain
you may benefit from a steroid injection into your spine to help decrease pain.
once your pain medication dose is much lower or gone, then you may be able to drive and have some freedom
let me know if you have questions.